MathSciNet Relay Station
MathSciNet bibliographic data
MR2498776 39A10
Camouzis, E.; Kulenović, M. R. S.; Ladas, G.; Merino, O. Rational systems in the plane. J. Difference Equ. Appl. 15 (2009), no. 3, 303–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement